# SDR REXA2012090901325

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 17,750 hours, 15,279 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT ABOUT 4000 GOT A MASTER WARNING FOR ENGINE OIL PRESSURE ON THE NR 2 RIGHT ENGINE.  PERFORMED THE QRH ENGINE INDICATION AT IDLE THE MASTER WARNING WENT OUT AND OIL PRESSURE WAS IN THE GREEN AT 29 PSI.  IF THE POWER WAS INCREASED YOU WOULD GET THE MAS INSPECTED MAG CHIP DETECTOR IAW AMM 79-21-09.  INSPECTED AND REPLACED OIL FILTER IAW AMM 79-21-05.  FOUND O-RING MISSING FROM EDP PLUG.  INSTALLED PLUG AND O-RING IAW AMM/MEL 29-11-00.  PERFORMED ENG RUN.  NO OIL LEAK NOTED.  SERVICED RT ENG WITH 208 OZ IAW AMM 12-13-79.  OK FOR SERVICE.
